# SDR QXEA2013080801208

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 28,509 hours, 29,726 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Condition: Worn
- Location: Transducer
- Part time: 28,509 hours, 29,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND  SMOKE COMING FROM RT MLG BRAKE.  SMOKE CEASED AFTER APPROX 10 MINUTES AND WHEEL FELT MODERATELY HOT TO TOUCH.  COMPLIED WITH GVI OF TIRE AND BRAKE AREA RT, REPLACED NR 3 TIRE AND BRAKE ASSY.  PERFORMED HIGH SPEED TAXI CHECK WITH ANTI SKID ON AND OFF.  NO DEFECTS NOTED.  NO LEAKS NOTED.    INSPECTED AND FOUND THE RT OTBD WHEEL SPEED TRANSDUCER BEARINGS WORN. R & R THE RT INBD AND RT OTBD WHEEL SPEED TRANSDUCERS IAW AMM TASK 32-46-11-000-801 AND 32-46-11-400-801.  FUNCTIONAL TESTED NORMAL.  RETURNED TO SERVICE.
